| Model Number |
GIF-H180J |
| Medical Device Problem Codes |
Crack (1135); Dent in Material (2526); Communication or Transmission Problem (2896); Gas/Air Leak (2946); Positioning Problem (3009); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the gastrointestinal videoscope exhibited an unknown communication error code during inspection for use.There were no reports of patient involvement.